# SDR MWEA99316

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Ventral Door
- Part number: 5910186
- Condition: Not Sealed
- Location: Aft Press Blkhd
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AFT CABIN VENTRAL DOOR BEGAN SQUEALING ON CLIMB-OUT.  MAINTENANCE FOUND AFT PRESSURE DOOR NOT PROPERLY SEATED IN ITS BOTTOM CLEVIS AND RESEATED.
